MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL ORTHOCORDVIOLET W/MO-6 NDLS PK/12; POLYDIOXANONE SUTURE

MEDOS INTERNATIONAL SàRL ORTHOCORDVIOLET W/MO-6 NDLS PK/12; POLYDIOXANONE SUTURE
Catalog Number 223102
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/31/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the (b)(4) complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
This is report 3 of 4 for the same event.It was reported by the affiliate in (b)(6) that during shoulder repair surgical procedure, it was observed that four suture devices broke easily.According to the report, the tensile strength of the sutures were weak.It was not reported if there were any delays in a surgical procedure or if a spare device was available.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
ORTHOCORDVIOLET W/MO-6 NDLS PK/12
Common Device Name
POLYDIOXANONE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7801495
Report Number1221934-2018-51934
Device Sequence Number11384980
Product Code NEW
UDI-Device Identifier10886705008735
UDI-Public10886705008735
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K040004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Catalogue Number223102
Device Lot NumberGH2722
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2013
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1